advertisement
Question
Posted by: TM | 2011-07-18

Pregnant?

I have always been on triphasil but it was discontinued, I was then on trigesteral for three months, i got my peroid on the wednesday as i was supposed to. I then went on anitibiotics for broncitus &  sinus infection. I had my peroid but only lightly for 4 days.(untill the sunday) it usually lasts 7 days untill the next wednesday
During this time I also had a stomache bug with vomiting and diareah.
It then went back on triphasil because the govement stopped the trigesteral, the first pill i took was Tuesday pill (brown pill) for the week after my peroid.Its now been two weeks since my peroid and I am feeling very nervous that i might be pregnant as my stomache feels strange, my boobs are sore (i am now on the white pill, for the 2nd week after my peroid) i feel dizzy the whole day and my stomache is swollen.I had no sexual intercourse during the time i was ill and still havent and I cant think of a time when i missed a pill or a reason that i might be? Or am i just being paranoid?
Please help!
TM

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have not had sex from the time that you started the antibiotics for the bronchitis then the decreased action of the Pill should not have been an issue. As you had an abnormally light period, do a pregnancy test to be sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2011-07-21

If you have not had sex from the time that you started the antibiotics for the bronchitis then the decreased action of the Pill should not have been an issue. As you had an abnormally light period, do a pregnancy test to be sure.

Best wishes

Reply to gynaedoc
Posted by: TM | 2011-07-20

I took a test its negative, how accurate is it? Should i take another one just to make sure?
Thanks
TM

Reply to TM
Posted by: Nox | 2011-07-19

please take the pregnancy test ASAP.....in case ur pregnant u might be doing harm to your baby how can u continue taking the pill without being 100% sure that u r not pregnant........im sorry but that sounds irresponsible to me............

PLEASE DO SOMETHING CUN................

Reply to Nox

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement